Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Partial regularity of the dynamic system modeling the flow of liquid crystals

Pages: 1 - 22, Volume 2, Issue 1, January 1996      doi:10.3934/dcds.1996.2.1

       Abstract        Full Text (222.9K)       Related Articles

Fanghua Lin - Courant Institute, New York University, United States (email)
Chun Liu - Department of Mathematics, Carnegie-Mellon University, Pittsburgh, PA 15213, United States (email)

Abstract: Here we established the partial regularity of suitable weak solutions to the dynamical systems modelling the flow of liquid crystals. It is a natural generalization of an earlier work of Caffarelli-Kohn-Nirenberg on the Navier-Stokes system with some simplifications due to better estimates on the pressure term.

Keywords:  dynamical systems, flow of liquid crystals.
Mathematics Subject Classification:  37Dxx.

Received: October 1995;      Available Online: October 1995.